# SDR SWAA080516

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 13,040 hours, 7,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS CRACKED AT ROW 19 DEF.  REMOVED AND REPLACED LENS PER MM.
